Show simple item record

dc.contributor.authorDawes, JHP
dc.contributor.authorPenington, CJ
dc.date.available2014-05-22T08:27:22Z
dc.date.issued2012-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000306460500003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationDawes, J. H. P. & Penington, C. J. (2012). Scaling laws for localised states in a nonlocal amplitude equation. GEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS, 106 (4-5), pp.372-391. https://doi.org/10.1080/03091929.2011.652956.
dc.identifier.issn0309-1929
dc.identifier.urihttp://hdl.handle.net/11343/33242
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageEnglish
dc.publisherTAYLOR & FRANCIS LTD
dc.subjectFluid Physics; Expanding Knowledge in the Chemical Sciences
dc.titleScaling laws for localised states in a nonlocal amplitude equation
dc.typeJournal Article
dc.identifier.doi10.1080/03091929.2011.652956
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titleGEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS
melbourne.source.volume106
melbourne.source.issue4-5
melbourne.source.pages372-391
melbourne.publicationid197073
melbourne.elementsid689963
melbourne.contributor.authorPENINGTON, CATHERINE
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-24)
dc.identifier.eissn1029-0419
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record